# SDR DALA2024070806879

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 79,557 hours, 34,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unknown
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 3L DOOR ARM LEVER WONT MOVE FREELY TO THE FULL LEFT ARM POSITION. CORRECTIVE ACTION: INSPECTED DOOR GIRT BAR ARM/DISARMS OK FOR SERVICE. (6082502)
